question-icon

Suggest remedy for irregular menstruation

default
Posted on Fri, 20 Nov 2015
Question: Hi i have got irregular periods prob i got my last period was on 1st sep 2015 n am having gynovit can u suggest rite treatment.
doctor
Answered by Dr. Prof. Kunal Saha (1 hour later)
Brief Answer:
You need a Gynecologist's consultation.

Detailed Answer:
Thanks for asking on HealthcareMagic.

The irregularity of periods can be due to hormonal imbalance;ovarian cyst or any other cause which needs investigation.
Check your thyroid report because thyroid is one of the reason for irregular periods.If it is not normal take medicine for that.
The underlying cause need to be detected and manage otherwise it is no use taking vitamin supplements like gynovit.
Hormone therapy might be useful.
You need a Gynecologist's consultation followed by investigations( Blood counts,Hb%, hormonal assay, pelvic sonography /ovulation study) as required.
Evaluation all the findings would decide treatment plan.
Hope that helps.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Prof. Kunal Saha

General & Family Physician

Practicing since :1954

Answered : 4439 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest remedy for irregular menstruation

Brief Answer: You need a Gynecologist's consultation. Detailed Answer: Thanks for asking on HealthcareMagic. The irregularity of periods can be due to hormonal imbalance;ovarian cyst or any other cause which needs investigation. Check your thyroid report because thyroid is one of the reason for irregular periods.If it is not normal take medicine for that. The underlying cause need to be detected and manage otherwise it is no use taking vitamin supplements like gynovit. Hormone therapy might be useful. You need a Gynecologist's consultation followed by investigations( Blood counts,Hb%, hormonal assay, pelvic sonography /ovulation study) as required. Evaluation all the findings would decide treatment plan. Hope that helps. Regards